# SDR HYIA20140415064

- Difficulty date: June 20, 2011
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N991AA
- Make and model: Cessna 402C
- Aircraft serial: 402C0317
- Aircraft time: 27,294 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 51420025
- Part serial: U09804
- Condition: Cracked
- Location: Nlg
- Part time: 852 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION, NLG DRAG BRACE, PN 5142002-5, WAS FOUND TO BE CRACKED IN THE AREA OF NLG ACTUATOR ATTACH POINT.  METHOD OF INSPECTION WAS DYE PENETRANT.  THIS CRACK WAS FOUND TO BE WITHIN ALLOWABLE LIMIT OF MEB91-11R1.  THIS UNIT HAS BEEN REPAIRED IAW PROCEDURE OUTLINED IN MEB941-11R1 & RETURNED TO SERVICE.
